Journal of Applied Mathematics and Physics

Vol.6 No.6(2018), Paper ID 85182, 10 pages

DOI:10.4236/jamp.2018.66098

 

Differential Integrals of Curves and Inversion of Magnetic Source Morphology

 

Jiaxiong Cai

 

Department of Land and Resources, Hunan Province, Changsha, China

 

Copyright © 2018 Jiaxiong Cai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Cai, J. (2018) Differential Integrals of Curves and Inversion of Magnetic Source Morphology. Journal of Applied Mathematics and Physics, 6, 1160-1169. doi: 10.4236/jamp.2018.66098.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.